# SDR WX0A2025070732490

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 15,459 hours, 7,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT COVER FELL OFF L2 DOOR. / INSTALLED NEW EXIT COVER AT L2 DOOR REF AMM 33-51-13-000-001-A/33-51-13-400-001-A."
